Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Hot and cold sweats, pain in the body and headaches. Constipation, pain in the ears, blood in stool. Any idea what is wrong?

I have been having hot and cold sweats. My body has my aching. I have had the worst headaches . I ve been constipated. I don t know what it is. No coughing or runny stuffed nose . And my ears we re hurting the first day. && when i just tried to use the bathroom(2) it was almost like there was blood (2) jus like kinda bloody stuff. I would like some ideas on what s going on.on.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Liposuction for weight loss alone - is not helpful...the weight may iften return!...
You need lifestyle changes – diet and exercise
If morbidly obese, bariatric surgery is a better option
A Plastic surgeon can help you better with greater details for indications, complications and so on...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor